# SDR GXPA0105

- Difficulty date: March 1, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON
- Aircraft serial: 77
- Engine: Ge CF700*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO AIRPORT DUE TO GEAR DOORS WOULD NOT CLOSE AFTER TAKE OFF.  CORRECTIVE ACTION:  CLEANED ALL LANDING GEAR SWITCH PLUGS AND PERFORMED RETRACTION TEST NUMEROUS TIMES.
